| Model Number |
TRM-310 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported a right side exchange due to concerns with the product.Later, healthcare professional reported right side rupture and exchange due to concerns with the product.Device remains implanted.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: broken observed on posterior side assessed as unidentified (tear) opening (shell thickness was within specification).¿ anxiety-product/procedure: unable to observe as it is a medical event not related to the device.Additional observations: ¿ creases were observed.No further actions are required as the device was implanted.
Event or Problem Description
Patient reported a right side exchange due to concerns with the product.Later, healthcare professional reported right side rupture and exchange due to concerns with the product.Device has been explanted.